# SDR 20000919SH006

- Difficulty date: February 29, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Aircraft time: 6,863 hours
- Engine: Lyc LTS101650B1
- Engine time: 3,290 hours, 7,882 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 410106701
- Condition: Worn
- Location: 1st Turbine
- Part time: 604 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
